×

zbMATH — the first resource for mathematics

The interval topology of an \(l\)-group. (English) Zbl 0129.01901

MSC:
06F15 Ordered groups
20F60 Ordered groups (group-theoretic aspects)
Keywords:
group theory
PDF BibTeX XML Cite
References:
[1] Birkhoff G,. : Lattice theory. revised, New York 1948. · Zbl 0033.10103
[2] Conrad P.: Some structure theorems for lattice ordered groups. Trans. Amer. Math. Soc. 99 (1961), 212-240. · Zbl 0099.25401
[3] Choe T. H.: The interval topology of a lattice-ordered group. Kyungpook Mat\?. Journ. 2 (1959), 69-74.
[4] Northarn E. S.: The interval topology of a lattice. Proc. Amer. Mat\?. Soc. 4 (1953), 824-827. · Zbl 0051.26002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.